RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kharlamov, Georgii Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:83
Abstract pages:326
Full texts:173
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person100266
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. V. Ya. Rudyak, G. V. Kharlamov, “The theory of equilibrium fluctuations of thermodynamic quantities in open systems with a small number of particles”, TVT, 41:2 (2003),  237–246  mathnet; High Temperature, 41:2 (2003), 201–209
2001
2. V. Ya. Rudyak, G. V. Kharlamov, A. A. Belkin, “Diffusion of nanoparticles and macromolecules in dense gases and liquids”, TVT, 39:2 (2001),  283–291  mathnet; High Temperature, 39:2 (2001), 264–271

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020